Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have knee pain. Had surgeries earlier. No medication till now. How to recover?

Hello my name is Chris I played college baseball and had lots of knee problems. And while in school it shot after shot. Last year I had my 5th surgery. Now it's gotten worse than ever before I can't make it through a trip to the grocery store without horrible pain to the point I have had to sit down in the middle of the store for 5-10 minutes. And when I try to sit in my bed cross legged it pops or locks up and the pain is do intence no matter what's in my had its either thrown across the room or dropped.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi thanks for using HCM.

Get done one MRI knee joint to know the type of proble occured now. If its ligament tear then need to be corrected with surgery. Consult your Orthopedician and get diagnosis for type of ligament tear and its management. Till then take tab tramadol for pain along with Diclofenac with serratiopeptidase combination drug.
Wish you good health.

Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor